# SDR REXA2021041300206

- Difficulty date: April 7, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 15,297 hours, 10,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Bs 744-752
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL HAS LIGHT CORROSION BETWEEN FS 744 AND FS 752.	REMOVED AND REPLACED SEAT RAIL IAW CRJ900 AMM 53-00-49-000/400-801-A12
WVAC EMP # 603145
